# SDR GUU2005F00027

- Difficulty date: June 9, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: AGC1
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING IN FRONT OF THE GALLEY, INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT FUSE.  (K)
